Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Research Interests for Caroline Turnage-Butterbaugh

Research Interests: analytic number theory

Riemann zeta-function, automorphic L-functions, distribution of primes
Recent Publications
  1. Mackall, B; Miller, SJ; Rapti, C; Turnage-Butterbaugh, C; Winsor, K, Some Results in the Theory of Low-lying Zeros, in Families of Automorphic Forms and the Trace Formula (September, 2016), Springer, ISBN 3319414240 [abs]
  2. Bui, HM; Heap, WP; Turnage-Butterbaugh, CL, GAPS BETWEEN ZEROS OF DEDEKIND ZETA-FUNCTIONS OF QUADRATIC NUMBER FIELDS. II, Quarterly Journal of Mathematics, vol. 67 no. 3 (September, 2016), pp. 467-482 [doi]
  3. Barrett, O; Firk, F; Miller, SJ; Turnage-Butterbaugh, C, From Quantum Systems to L-Functions: Pair Correlation Statistics and Beyond, in Open Problems in Mathematics, edited by John Nash Jr., Michael Th. Rassias (August, 2016), pp. 123-171, Springer, ISBN 3319321625 [arXiv:1505.07481]
  4. Best, A; Dynes, P; Edelsbrunner, X; McDonald, B; Miller, SJ; Tor, K; Turnage-Butterbaugh, C; Weinstein, M, Gaussian distribution of the number of summands in generalized Zeckendorf decomposition in small intervals, Integers, vol. 16 (2016), pp. 13 pages
  5. Barrett, O; McDonald, B; Miller, SJ; Ryan, P; Turnage-Butterbaugh, CL; Winsor, K, Gaps between zeros of GL(2) L-functions, Journal of Mathematical Analysis and Applications, vol. 429 no. 1 (September, 2015), pp. 204-232, ISSN 0022-247X [arXiv:1410.7765], [doi[abs]
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320